Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

girlygirl7

Member
  • Total Reviews

    0
  • Content Count

    40
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About girlygirl7

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

955 profile views
  1. i get this too...only once in a while though mostly on my jawline, chest area and upper arms
  2. i just finished my course of accutane for good. my skin is pretty clear (except some scars and whatnot) but my skin is still dry as the sahara I scratch at my skin a lot it itches, mostly at my neck and jawline. i dont even notice im doing it. then people are like "what happened"? and i look in the mirror and it looks like i have a rash or something but then goes away . ive noticed my skin gets red at the lightest touch...er scratch anyone else having this same side effect?
  3. for the last 3 weeks or so ive been completley clear. now im getting little pimples on my jawline and my upperarms and back. they arent noticable, except for the fact that i scratch them....since ive been on accutane, any time i scratch my skin it turns BRIGHT red for ages. think some BP will do the trick?
  4. I only have 2 weeks left on tane and my face is practically clear. Im pleased with the results. However latley i have been reacting badly to the sun...i never was one to burn (always tanned) before going on accutane. now my face stings. today I was in the shower and noticed a rash all over my back and upper arms then on my thighs. it doesnt itch really, but im worried as it is now on both sides of my face along my cheekbone area. at first i thought maybe it was heat rash? Ive never had that or
  5. i didnt see anything better about my skin untill i was a week or two into month four and FINALLY im seeing improvement. theres hope for you yet good luck
  6. 1) Age, Accutane dose, and how long youve been on it 18 years old; 60mg (dose started at 20, the 40 ect) almost 4 months 2) Cleanser acne-free 3 step cleanser 3) Moisturizer Cetaphil and neutrogena hand cream 4) spot treatment? acne-free BP lotion (step 3) 5) redmark treatment? none 6) are you still breaking out? sometimes 7) products to avoid that broke you out. Porcleana skin lightening cream 8) comments/suggestions, how its been so far, progress/lackthereof, etc. tough with all the
  7. hmm thanks for the replies. i havent had any stomach issues or anything. i guess 1/day if fine for me then
  8. im 5'1 and 115lbs and i started at 20mg but now im on 80. i hope your okay. keep in mind that it could have been anything not just the accutane. good luck.
  9. I did my first two months at 20mg im 5'1 and 115lbs (give or take 5 lol)
  10. yep. just posted a question about this a week or two ago. ull be okay. i REALLY reccomend Magic Cream shave. its for black men, but its SO much better than nair, becuase its better for sensitive skin. nair can be unpridictable and its not uncommon for people to break out in rash or burn like after applying it to the face. check out magic cream shave
  11. i would think the derm would put you on topicals first to see if they helped for the active spots. most people turn to accutane after other things havent worked becuase of the side effects and strength of the drug. ask your derm about using differen or retina for your spots. then reevaluate. its a lot to go through if you dont need to, so look at all options first :)
  12. Month 1 - 20mg Month 2- 30 mg Month 3- 40mg Month 4- 60 mg
  13. Im on my fourth month of accutane now but im just curious...my derm has had me taking my medication only once a day. last time i saw her i asked if i should take one 40mg in the morning and one in the evening or both in the morning and she specifically said to take them both at the same time. i was surprised as many people on here are taking two smaller dosages a day. what could be the reason of doing one verses the other?
×